Tohoku Mathematical Journal

Boundary layers in a semilinear parabolic problem

Jack K. Hale and Domingo Salazar

Full-text: Open access

Article information

Tohoku Math. J. (2) Volume 51, Number 3 (1999), 421-432.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B25: Singular perturbations
Secondary: 35B40: Asymptotic behavior of solutions 35K57: Reaction-diffusion equations


Hale, Jack K.; Salazar, Domingo. Boundary layers in a semilinear parabolic problem. Tohoku Math. J. (2) 51 (1999), no. 3, 421--432. doi:10.2748/tmj/1178224771.

Export citation


  • [1] W A COPPEL, Dichotomies in Stability Theory, Lecture Notes in Math, vol 629, Springer-Verlag, 1978
  • [2] ALBERT JAMES DE SANTI, Boundary and interior layer behavior of solutions of some singularly perturbe semilinear elliptic boundary value problem, J Math Pures Appl 65 (1986), 227-262
  • [3] JACK K HALE AND KUNIMOCHI SAKAMOTO, Existence and stability of transition layers, Japan J App Math 5(3) (1988), 367-405
  • [4] JACK K HALE AND JOSE DOMINGO SALAZAR GONZALEZ, Attractors of some reaction diffusion problems, SIAM J Math Anal, to appear
  • [5] R E O'MALLEY, Jr Phase-plane solutions to some singular perturbation problems, J Math Anal Appl 5 (1976), 449-466
  • [6] CARLOS ROCHA, Examples of attractors in scalar reaction-diffusion equations, J Differential Equations 73(1 (1988), 178-195
  • [7] MASAHARU TANIGUCHI, A remark on singular perturbation methods via the Lyapunov-Schmidt reduction, Publ Res Inst Math Sci 31(6)(1995), 1001-1010
  • [8] T I ZELENYAK, Stabilization of solutions of boundary value problems for a second order parabolic equatio with one space variable, Differential Equations 4 (1968), 17-22